A 20-year-old female asked:
Disclaimer

i've been taking probiotics (100 billion cfu) for about 1.5 weeks ago, and got tiny raised acne (but have no heads) all over my face. is this die off?

1 doctor answer
Dr. James Ferguson
45 years experience Pediatrics
Unrelated: The skin changes you mention are a coincidence. They are not related to probiotic use.Whether or not they will persist or fade will depend on other factors.Discuss it with your doc who can actually see the skin and determine if treatment is needed.
Answered on Sep 12, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 53-year-old female asked:
Dr. Kathy Robinson
31 years experience Family Medicine
May help: It is possible that probiotics may help with these conditions. Also make sure that your thyroid is working normally. Your doctor can check this with a ... Read More
A 18-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
See below: You should discuss all the medications you take, including over the counter, herbals, supplements etc. with your doctor to ascertain possible interact ... Read More
A 35-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without additional history, physical examination and may be some tests. It would be prudent to see ... Read More
A 24-year-old female asked:
Dr. Imtiaz Chaudhry
26 years experience Facial Plastic Surgery
Hormonal infection: There are many causes of acne which is very common in young persons more in girls. Depending on individual skin types one may suggest some home remedi ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month